T Nation

Dizzy on Test E.?

Any one every got really dizzy and sic in the stomach while on test e, I have had 2 situations now when it just comes on, I have to lay down I feel so shit, 4 weeks into a Test e course 500 mg a week, 2 shots a week.?

What makes you think its the test and not something else?

Aspirate?

What is your diet like?

Check your BP.

I get dizzy and sick also at times.
I eat and im all better. I am dieting pretty low though

[quote]Humbug wrote:
What is your diet like?[/quote]

Diet is good, when I did eat I felt a little better, how do I know its test never had troubles be for with my source, don’t know may be I got bad dose, I have a friend says it might be low sugar levels.

[quote]jpositive wrote:
Humbug wrote:
What is your diet like?

Diet is good, when I did eat I felt a little better, how do I know its test never had troubles be for with my source, don’t know may be I got bad dose, I have a friend says it might be low sugar levels.[/quote]

gear helps with the nutrient partioning so you may think your diet is good but your body needs more.

liek i said I get dizzy too but the i eat and I am better
and doubt its my source thats the problem
more than likly low sugar

[quote]Nich wrote:
jpositive wrote:
Humbug wrote:
What is your diet like?

Diet is good, when I did eat I felt a little better, how do I know its test never had troubles be for with my source, don’t know may be I got bad dose, I have a friend says it might be low sugar levels.

gear helps with the nutrient partioning so you may think your diet is good but your body needs more.

liek i said I get dizzy too but the i eat and I am better
and doubt its my source thats the problem
more than likly low sugar [/quote]

Thanks for the info, next time ill just eat more hahaha, there is noting hard or bad aboout eating some more food after training like a mad man all week, cheers.

If ur getting dizzy why dont u go to ur Dr. just to be safe, u could have something else wrong w/u. I really doubt it has anything to do with the test.